# SDR 2A6R2025013072202

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 8,854 hours, 26,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: B533K3339213
- Condition: Dented
- Location: Zone 200
- Part time: 8,854 hours, 26,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WAS DISCOVERED ON THE RH ENGINE DECK PANEL (PN: B533K3339-213) THROUGH TO THE RH ENGINE MOUNT INBOARD SUPPORT BEAM (PN:  B533K3316-207).  AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2024-3426, ISSUE A DATED 01 NOV 2024, WHICH CONTAINS A DETAILED DESCRIPTION OF THE DAMAGE AND REPAIR INSTRUCTION.
